# SDR FDEA200812170082

- Difficulty date: December 17, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,081 hours, 21,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110531207
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF HOLES AT FRAME 47 RT SPLICE FITTING BETWEEN STR 24 AND 26 INDICATED DAMAGE ON HOLE "M".  COMPLIED WITH EA 6-5310-125501 PART 1.
